# SDR AALA202001279023

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 40,075 hours, 14,289 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Tire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRFT WAS GROUNDED: POSSIBLE NOSE WHEEL TIRE DEFLATION INDICATIONS AFTER TAKE OFF. DECLARED EMERGENCY.  INSPECTED NOSE WHEELS IAW TSM 05-50-00 AMM 05-51-15 AMM 32-41-00. NO DEFECTS NOTED DURING INSPECTION, TIRE PRESSURE CHECKS OK. AIRCRAFT OK FOR SERVICE.
